MathSciNet Relay Station
MathSciNet bibliographic data
MR466495 28A75 (49F25)
Michener, Kim E. Weak convergence of the area of nonparametric $L\sb{1}$ surfaces. Trans. Amer. Math. Soc. 234 (1977), no. 1, 175–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement